×

Found 74 Documents (Results 1–74)

Hölder continuity of the traces of Sobolev functions to hypersurfaces in Carnot groups and the \(\mathcal{P} \)-differentiability of Sobolev mappings. (English. Russian original) Zbl 1530.46032

Sib. Math. J. 64, No. 4, 819-835 (2023); translation from Sib. Mat. Zh. 64, No. 4, 700-719 (2023).
MSC:  46E36 43A80 30C65
PDFBibTeX XMLCite
Full Text: DOI

On the existence of solutions of quasilinear Beltrami equations with two characteristics. (English. Ukrainian original) Zbl 1508.30083

Ukr. Math. J. 74, No. 7, 1099-1112 (2022); translation from Ukr. Mat. Zh. 74, No. 7, 961-972 (2022).
MSC:  30G20 35J61 35A01
PDFBibTeX XMLCite
Full Text: DOI arXiv

On the compactness of classes of the solutions of the Dirichlet problem. (English. Ukrainian original) Zbl 1477.30042

J. Math. Sci., New York 259, No. 1, 23-36 (2021); translation from Ukr. Mat. Visn. 18, No. 3, 319-337 (2021).
MSC:  30G20 30C62
PDFBibTeX XMLCite
Full Text: DOI

Example of a smooth homeomorphism violating the Luzin \(N^{-1}\) property. (English. Russian original) Zbl 1437.26013

Sib. Math. J. 60, No. 5, 886-895 (2019); translation from Sib. Mat. Zh. 60, No. 5, 1133-1144 (2019).
Reviewer: Hans Weber (Udine)
PDFBibTeX XMLCite
Full Text: DOI

To the theory of mappings of the Sobolev class with the critical index. (English. Ukrainian original) Zbl 1422.30033

J. Math. Sci., New York 239, No. 1, 1-16 (2019); translation from Ukr. Mat. Visn. 15, No. 2, 154-176 (2018).
MSC:  30C65 46E35
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field